American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M50) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Tao Li. Rank and genus of 3-manifolds. J. Amer. Math. Soc. 26 (2013) 777-829.
Abstract, references, and article information
View Article: PDF

[2] Howard Masur and Saul Schleimer. The geometry of the disk complex. J. Amer. Math. Soc. 26 (2013) 1-62.
Abstract, references, and article information
View Article: PDF

[3] Danny Calegari, Michael H. Freedman and Kevin Walker. Positivity of the universal pairing in $3$ dimensions. J. Amer. Math. Soc. 23 (2010) 107-188. MR 2552250.
Abstract, references, and article information
View Article: PDF

[4] David Gabai, Robert Meyerhoff and Peter Milley. Minimum volume cusped hyperbolic three-manifolds. J. Amer. Math. Soc. 22 (2009) 1157-1215. MR 2525782.
Abstract, references, and article information
View Article: PDF

[5] Laura DeMarco. The moduli space of quadratic rational maps. J. Amer. Math. Soc. 20 (2007) 321-355. MR 2276773.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Tao Li. Heegaard surfaces and measured laminations, II: Non-Haken 3--manifolds. J. Amer. Math. Soc. 19 (2006) 625-657. MR 2220101.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Danny Calegari and David Gabai. Shrinkwrapping and the taming of hyperbolic 3-manifolds. J. Amer. Math. Soc. 19 (2006) 385-446. MR 2188131.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] A. J. Berrick, F. R. Cohen, Y. L. Wong and J. Wu. Configurations, braids, and homotopy groups. J. Amer. Math. Soc. 19 (2006) 265-326. MR 2188127.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Tobias H. Colding and William P. Minicozzi II. Estimates for the extinction time for the Ricci flow on certain $3$-manifolds and a question of Perelman. J. Amer. Math. Soc. 18 (2005) 561-569. MR 2138137.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] K. Bromberg. Hyperbolic cone-manifolds, short geodesics, and Schwarzian derivatives. J. Amer. Math. Soc. 17 (2004) 783-826. MR 2083468.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Kevin P. Scannell and Michael Wolf. The grafting map of Teichmüller space. J. Amer. Math. Soc. 15 (2002) 893-927. MR 1915822.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] D. Cooper, D. D. Long and A. W. Reid. Essential closed surfaces in bounded 3-manifolds. J. Amer. Math. Soc. 10 (1997) 553-563. MR 1431827.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] David Gabai. On the geometric and topological rigidity of hyperbolic 3-manifolds . J. Amer. Math. Soc. 10 (1997) 37-74. MR 1354958.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] David Gabai. Homotopy hyperbolic $3$-manifolds are virtually hyperbolic . J. Amer. Math. Soc. 7 (1994) 193-198. MR 1205445.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Yair N. Minsky. On rigidity, limit sets, and end invariants of hyperbolic $3$-manifolds . J. Amer. Math. Soc. 7 (1994) 539-588. MR 1257060.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Richard D. Canary. Ends of hyperbolic $3$-manifolds . J. Amer. Math. Soc. 6 (1993) 1-35. MR 1166330.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Marc Culler and Peter B. Shalen. Paradoxical decompositions, $2$-generator Kleinian groups, and volumes of hyperbolic $3$-manifolds . J. Amer. Math. Soc. 5 (1992) 231-288. MR 1135928.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1